MedElevator Войти в исследования
← Поиск публикаций

DOI 10.59556/japi.73.1073

Медицинская библиотека · The Journal of the Association of Physicians of India · 2025

Anagen Effluvium as an Early Sign of Azathioprine Toxicity.

Kaur Sehtaj, Mittal Asit Kumar, Jain Shaifali, Kumar Laxman

СтатьяКлинический случайПеревод в очереди

Аннотация

Azathioprine is a purine analog which is Food and Drug Administration (FDA) approved for organ transplant and severe rheumatoid arthritis (RA). Off-label use in dermatological diseases like immunobullous diseases, atopic dermatitis, autoimmune connective tissue disorders like systemic lupus erythematosus (SLE) and dermatomyositis, and other medical conditions like Crohn's disease, Churg-Strauss syndrome, and myasthenia gravis has long been in the picture.1-3 The active metabolite of this prodrug is 6-thioguanine (6-TG), which gets incorporated into DNA/RNA structure, causing decreased purine metabolism resulting in its immunosuppressive effect. Thiopurine methyltransferase (TPMT) converts 6-mercaptopurine (6-MP) to an inactive metabolite. TPMT deficiency will cause increased conversion of 6-MP to active metabolite 6-TG, which increases the risk of myelosuppression, one of the life-threatening side effects of the drug.1,2.

Для цитирования: Kaur Sehtaj, Mittal Asit Kumar, Jain Shaifali, Kumar Laxman. Anagen Effluvium as an Early Sign of Azathioprine Toxicity.. The Journal of the Association of Physicians of India. 2025. DOI: 10.59556/japi.73.1073.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.